메뉴 건너뛰기




Volumn 9, Issue 2, 2002, Pages 177-183

m-systems of polar spaces and SPG reguli

Author keywords

M system; Semipartial geometry; SPG regulus

Indexed keywords


EID: 0009228262     PISSN: 13701444     EISSN: None     Source Type: Journal    
DOI: 10.36045/bbms/1102715097     Document Type: Article
Times cited : (13)

References (6)
  • 2
    • 0035584303 scopus 로고    scopus 로고
    • Existence and non-existence of m-systems of polar spaces
    • N. Hamilton and R. Mathon. Existence and non-existence of m-systems of polar spaces. European J. Combin., 22(1):51-61, 2001.
    • (2001) European J. Combin. , vol.22 , Issue.1 , pp. 51-61
    • Hamilton, N.1    Mathon, R.2
  • 3
    • 0034165252 scopus 로고    scopus 로고
    • m-systems of polar spaces and maximal arcs in projective planes
    • N. Hamilton and C. Quinn. m-systems of polar spaces and maximal arcs in projective planes. Bull. Belg. Math. Soc., 7(2):237-248, 2000.
    • (2000) Bull. Belg. Math. Soc. , vol.7 , Issue.2 , pp. 237-248
    • Hamilton, N.1    Quinn, C.2
  • 4
    • 0038227444 scopus 로고    scopus 로고
    • Translation spreads of the split cayley hexagon
    • A. Offer. Translation spreads of the split cayley hexagon. To appear in Advances in Geometry, 2002.
    • (2002) Advances in Geometry
    • Offer, A.1
  • 6
    • 0002220187 scopus 로고
    • Semi-partial geometries and spreads of classical polar spaces
    • J. A. Thas. Semi-partial geometries and spreads of classical polar spaces. J. Combin. Theory Ser. A, 35:58-66, 1983.
    • (1983) J. Combin. Theory Ser. A , vol.35 , pp. 58-66
    • Thas, J.A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.